Skip to Content

Does the inhaler combivent cause weight gain?

Responses (1)

sherri huff 24 Aug 2011

combivent does not cause weight gain to my knowledge, i have been taking combivent for about 10 years now, it does not have any steroids in it, but if you are taking advair or symbicort, those could possibly cause weight gain.

Anonymous 24 Aug 2011

I agree sherri. I use the advair, and I know of several other people that also use advair. our common problem, a raspy voice. But, thats my only complaint in regards to advair, I've never tried combivet, because the advair does the job in regards to the breathing. best wishes.

Drugs.com free discount card

Further Information

Search for questions

Still looking for answers? Try searching for what you seek or ask your own question.

Similar Questions

Is combivent a rescue inhaler?

Posted 8 Jul 2011 1 answer

Does gianvi make you gain weight?

Posted 15 Dec 2011 2 answers

Can Asmanefrin be safely used with Combivent?

Posted 4 Feb 2013 1 answer

How many sprays per container of combivent inhaler?

Posted 25 Jun 2016 0 answers